advertisement
Question
Posted by: Susie | 2009/12/18

re mood swings 2

My apology for posting same thing twice before. Also I left out info. I have cp, and I am over sensitive to medication. Other ADs make me more spastic but Remeron does not. Remeron does relax my muscles and it helps with GAD which it would seem I have also had all my life. Anyway, I have been thinking that the mood swings could be circumstancial (insecure about job, and not being paid an annual bonus this year). The kind of stuff that will fuel the GAD. I will have to wait to speak to my doc next year, if 15mg Remeron does not help.

Thank you again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, I remember, and understand the remeron issue. And the sort of issues you mention would make anyone's mood a bit more shaky

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2009/12/18

OK, I remember, and understand the remeron issue. And the sort of issues you mention would make anyone's mood a bit more shaky

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement